Demazin Cold & Flu Relief Day + Night 24 Tablets

AU$9.99 AU$8.49
Limited Stock
Quantity
Add To Cart
Demazin Cold & Flu Relief Day + Night 24 Tablets

Uses
For temporary relief from:
- Runny nose.
- Blocked nose & sinuses.
- Sinus pain.
- Fever & headache.
- Body aches & pains.
- Night tablet aids rest by providing relief from cold & flu symptoms including watery, itchy eyes and sneezing.

Size

24 Tablets

Box Contents

16 day tablets and 8 night tablets.

Details

  • Effective Round-the-clock cold & flu relief
  • Works to relieve cold & Flu symptoms in 4 ways 1. Deongestant 2. Analgesic 3. Reduces fever 4. Antihistamine
  • Night-time tablets provide relief from watery, itchy eyes, runny nose and sore throat to aid in a restful nights sleep
  • 12 years+

Directions

Age
Adults and children 12 years and over
How much
2 Day tablets
How often
Every 4-6 hours, as necessary
Max. daily dose
6 Day tablets in 24 hours.

Age
Adults and children 12 years and over
How much
2 Night tablets
How often
At bedtime, as necessary
Max. daily dose
2 Night tablets in 24 hours.

Warnings

Do not use this medicine:
- In children under 12 years of age.
- For longer than a few days at a time in adults and for longer than 48 hours in children aged 12-17 unless advised by a doctor.
- With other products containing paracetamol unless advised to do so by a doctor or pharmacist.

See your doctor or pharmacist before use if:
- You have high blood pressure.
- You have heart problems.
- You are taking antidepressant medication.
- You are pregnant, think you are pregnant, or breastfeeding.

While using Demazin:
- If symptoms persist, see your doctor or pharmacist.
- Keep to the recommended dose. If an overdose is taken or suspected, ring the Poisons. Information Centre (Tel 13 11 26) or go to a hospital straight away even if you feel well. because of the risk of delayed serious liver damage.
- This medicine may cause sleeplessness in some people.
- Night tablets may cause drowsiness. if affected do not drive a vehicle or operate machinery. Avoid alcohol.

Do not use if foil seal is broken.

Caution

Pharmacy medicine
Keep out of reach of children.

Active Ingredients

Each day tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg

Each night tablet contains:
Paracetamol 500mg
Phenylephrine hydrochloride 5mg
Chlorphenamine maleate 2mg

Free From Following Allergens

Artificial Preservatives| Gluten| Soy| Yeast

Dietary Claims

No Preservatives| Gluten Free

Catalogue Mandatory Statements

This medicine may not be right for you. Read the label before purchase. Follow the directions for use. If symptoms worsen or change unexpectedly, talk to your health professional.

Brand

Demazin

Product Packaging

Box

Product Packaging Dimensions

Height: 80mm, Width: 110mm, Depth: 20mm, Weight: 100g

Recyclable Packaging

Yes

AU$9.99 AU$8.49
Limited Stock
Quantity
Add To Cart
AU$9.99 AU$8.49
Limited Stock
Quantity
Add To Cart